%0 Journal Article
	%A Kejun Zhuang and  Zhaohui Wen
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Periodic Solutions for a Delayed Population Model on Time Scales
	%U https://publications.waset.org/pdf/6326
	%V 43
	%X This paper deals with a delayed single population model on time scales. With the assistance of coincidence degree theory, sufficient conditions for existence of periodic solutions are obtained. Furthermore, the better estimations for bounds of periodic solutions are established.

	%P 1010 - 1012